# SDR IPXA2021100174451

- Difficulty date: September 30, 2021
- Submitted: October 1, 2021
- Operation: Air carrier
- Aircraft: N614UP
- Make and model: Boeing 747-8F
- Aircraft time: 10,349 hours, 1,479 cycles
- Engine: Ge GENX2B67B
- System (JASC): 2612 · Fire Detection
- Part: Status Message
- Condition: False Activation
- Location: Fire Loop
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

INSPECTION TYPE:N/AENG 2 FIRE LP 1 STATUS MESSAGE.T/S PERFORMED IAW FIM 26-11-00-810-819 REV. 2021-09-15. 03.01. FOUND NO EXISTING FAULT. OPC SATIS IAW AMM 26-11-03-501 REV. 36.02.
